MathSciNet Relay Station
MathSciNet bibliographic data
MR1765708 (2001m:11118) 11J81 (34M99)
André, Yves Séries Gevrey de type arithmétique. II. Transcendance sans transcendance. (French) [Gevrey series of arithmetic type. II. Transcendence without transcendence] Ann. of Math. (2) 151 (2000), no. 2, 741–756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement